Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bridge number and integral Dehn surgery

Kenneth L Baker, Cameron Gordon and John Luecke

Algebraic & Geometric Topology 16 (2016) 1–40
Bibliography
1 K L Baker, C Gordon, J Luecke, Obtaining genus-2 Heegaard splittings from Dehn surgery, Algebr. Geom. Topol. 13 (2013) 2471 MR3116298
2 K L Baker, C Gordon, J Luecke, Bridge number, Heegaard genus and non-integral Dehn surgery, Trans. Amer. Math. Soc. 367 (2015) 5753 MR3347189
3 M Culler, N M Dunfield, J R Weeks, SnapPy, a computer program for studying the geometry and topology of 3–manifolds
4 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Bull. Amer. Math. Soc. 13 (1985) 43 MR788388
5 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
6 C M Gordon, Boundary slopes of punctured tori in 3–manifolds, Trans. Amer. Math. Soc. 350 (1998) 1713 MR1390037
7 A Hatcher, Notes on basic 3–manifold topology (2007)
8 C Hodgson, J H Rubinstein, Involutions and isotopies of lens spaces, from: "Knot theory and manifolds" (editor D Rolfsen), Lecture Notes in Math. 1144, Springer (1985) 60 MR823282
9 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
10 D Kim, J Lee, Some invariants of pretzel links, Bull. Austral. Math. Soc. 75 (2007) 253 MR2312569
11 T Kobayashi, Structures of the Haken manifolds with Heegaard splittings of genus two, Osaka J. Math. 21 (1984) 437 MR752472
12 T Mattman, K Miyazaki, K Motegi, Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions, Trans. Amer. Math. Soc. 358 (2006) 4045 MR2219009
13 Y Moriah, J Schultens, Irreducible Heegaard splittings of Seifert fibered spaces are either vertical or horizontal, Topology 37 (1998) 1089 MR1650355
14 J K Osoinach Jr., Manifolds obtained by surgery on an infinite number of knots in S3, Topology 45 (2006) 725 MR2236375
15 M Scharlemann, Sutured manifolds and generalized Thurston norms, J. Differential Geom. 29 (1989) 557 MR992331
16 E Sedgwick, The irreducibility of Heegaard splittings of Seifert fibered spaces, Pacific J. Math. 190 (1999) 173 MR1722770
17 M Teragaito, A Seifert fibered manifold with infinitely many knot-surgery descriptions, Int. Math. Res. Not. 2007 (2007) MR2347296